# SDR UALA2009051101333

- Difficulty date: May 8, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 68,677 hours, 11,257 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 323
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ILLUM WITH SW OFF, POSITION 1.  REPLACED ENGINE ANTI-ICE VALVE.
